Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010 (2010), Article ID 178605, 12 pages
http://dx.doi.org/10.1155/2010/178605
Research Article

Certain Subclasses of Starlike Functions of Complex Order Involving Generalized Hypergeometric Functions

1School of Advanced Sciences, VIT University, Vellore 632014, India
2Department of Mathematics, Government Arts College (Men), Krishnagiri 635001, India

Received 24 November 2009; Accepted 18 March 2010

Academic Editor: Stanisława R. Kanas

Copyright © 2010 G. Murugusundaramoorthy and N. Magesh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Silverman, “Univalent functions with negative coefficients,” Proceedings of the American Mathematical Society, vol. 51, pp. 109–116, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. Ruscheweyh, “New criteria for univalent functions,” Proceedings of the American Mathematical Society, vol. 49, pp. 109–115, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. Dziok and H. M. Srivastava, “Certain subclasses of analytic functions associated with the generalized hypergeometric function,” Integral Transforms and Special Functions, vol. 14, no. 1, pp. 7–18, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. B. C. Carlson and D. B. Shaffer, “Starlike and prestarlike hypergeometric functions,” SIAM Journal on Mathematical Analysis, vol. 15, no. 4, pp. 737–745, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Owa, “On the distortion theorems. I,” Kyungpook Mathematical Journal, vol. 18, no. 1, pp. 53–59, 1978. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. M. Srivastava and S. Owa, “Some characterization and distortion theorems involving fractional calculus, generalized hypergeometric functions, Hadamard products, linear operators, and certain subclasses of analytic functions,” Nagoya Mathematical Journal, vol. 106, pp. 1–28, 1987. View at Google Scholar · View at MathSciNet
  7. A. W. Goodman, “On uniformly convex functions,” Annales Polonici Mathematici, vol. 56, no. 1, pp. 87–92, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. W. Goodman, “On uniformly starlike functions,” Journal of Mathematical Analysis and Applications, vol. 155, no. 2, pp. 364–370, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. F. Rønning, “Uniformly convex functions and a corresponding class of starlike functions,” Proceedings of the American Mathematical Society, vol. 118, no. 1, pp. 189–196, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  10. F. Rønning, “Integral representations of bounded starlike functions,” Annales Polonici Mathematici, vol. 60, no. 3, pp. 289–297, 1995. View at Google Scholar · View at MathSciNet
  11. S. Kanas and A. Wisniowska, “Conic regions and k-uniform convexity,” Journal of Computational and Applied Mathematics, vol. 105, no. 1-2, pp. 327–336, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  12. S. Kanas and A. Wiśniowska, “Conic domains and starlike functions,” Revue Roumaine de Mathematiques Pures et Appliquees, vol. 45, no. 4, pp. 647–657, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Kanas and H. M. Srivastava, “Linear operators associated with k-uniformly convex functions,” Integral Transforms and Special Functions, vol. 9, no. 2, pp. 121–132, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  14. S. Kanas and T. Yaguchi, “Subclasses of k-uniformly convex and starlike functions defined by generalized derivative. II,” Publications Institut Mathematique, vol. 69(83), pp. 91–100, 2001. View at Google Scholar · View at MathSciNet
  15. O. Altintas, O. Ozkan, and H. M. Srivastava, “Neighborhoods of a class of analytic functions with negative coefficients,” Applied Mathematics Letters, vol. 13, no. 3, pp. 63–67, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. G. Murugusundaramoorthy and H. M. Srivastava, “Neighborhoods of certain classes of analytic functions of complex order,” Journal of Inequalities in Pure and Applied Mathematics, vol. 5, no. 2, article 24, pp. 1–8, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. G. Murugusundaramoorthy and N. Magesh, “Starlike and convex functions of complex order involving the Dziok-Srivastava operator,” Integral Transforms and Special Functions, vol. 18, no. 5-6, pp. 419–425, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. S. D. Bernardi, “Convex and starlike univalent functions,” Transactions of the American Mathematical Society, vol. 135, pp. 429–446, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. G. Murugusundaramoorthy and N. Magesh, “Linear operators associated with a subclass of uniformly β-convex functions,” in Proceedings of the National Conference on Geometry, Analysis, Fluid Mechanics and Computer Applications, pp. 103–110, Kuvempu University, Karnataka, India, December 2004.
  20. H. S. Al-Amiri, “On a subclass of close-to-convex functions with negative coefficients,” Mathematica, vol. 31(54), no. 1, pp. 1–7, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. H. Silverman, “Integral means for univalent functions with negative coefficients,” Houston Journal of Mathematics, vol. 23, no. 1, pp. 169–174, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. J. E. Littlewood, “On inequalities in theory of functions,” Proceedings of the London Mathematical Society, vol. 23, pp. 481–519, 1925. View at Google Scholar
  23. A. W. Goodman, “Univalent functions and nonanalytic curves,” Proceedings of the American Mathematical Society, vol. 8, pp. 598–601, 1957. View at Publisher · View at Google Scholar · View at MathSciNet
  24. S. Ruscheweyh, “Neighborhoods of univalent functions,” Proceedings of the American Mathematical Society, vol. 81, no. 4, pp. 521–527, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet